# SDR AALA202002049011

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 16,500 hours, 5,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Alignment
- Location: L4 Door Gust Loc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERER REPORTED L4 DOOR GUST LOCK INOPERATIVE. RESEATED GUST LOCK, UNLOCK PIN GUIDE AND BUSHING ,OPS CHECKED GOOD, IAW AMM 52-13-12.
